# SDR IPXA12M74041

- Difficulty date: June 1, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 58,806 hours, 8,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AFA7030170581
- Condition: Damaged
- Location: Bs 1562-1564
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C 4 ELONGATED FASTENER HOLES IN FUSELAGE SKIN ALONG L48L AT STA 1562 TO 1564.  REPAIRED FUSELAGE SKIN  IAW STASA EA 011-5330-01-A3979 REV IR & EO MD11-5330-47600-A.
